Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

A generalization of local divergence measures

dc.contributor.authorBertoluzza, Carlo
dc.contributor.authorMiranda Menéndez, Pedro
dc.contributor.authorGil Álvarez, Pedro
dc.date.accessioned2023-06-20T09:41:25Z
dc.date.available2023-06-20T09:41:25Z
dc.date.issued2005-11
dc.description.abstractIn this paper we propose a generalization of the concept of the local property for divergence measures. These new measures will be called g-local divergence measures, and we study some of their properties. Once this family is defined, a characterization based on Ling's theorem is given. From this result, we obtain the general form of g-local divergence measures as a function of the divergence in each element of the reference set; this study is divided in three parts according to the cardinality of the reference set: finite, infinite countable or non-countable. Finally, we study the problem of componible divergence measures as a dual concept of g-local divergence measures.en
dc.description.departmentDepto. de Estadística e Investigación Operativa
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.refereedTRUE
dc.description.sponsorshipDirección General de Enseñanza Superior (España)
dc.description.sponsorshipFundación Banco Herrero
dc.description.sponsorshipINFM Section of Pavia
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/17080
dc.identifier.citationBertoluzza, C., Miranda Menéndez, P. & Gil Álvarez, P. et al. «A Generalization of Local Divergence Measures». International Journal of Approximate Reasoning, vol. 40, n.o 3, noviembre de 2005, pp. 127-46. DOI.org (Crossref), https://doi.org/10.1016/j.ijar.2004.10.008.
dc.identifier.doi10.1016/j.ijar.2004.10.008
dc.identifier.issn0888-613X
dc.identifier.officialurlhttps//doi.org/10.1016/j.ijar.2004.10.008
dc.identifier.relatedurlhttp://www.sciencedirect.com/science/article/pii/S0888613X04001148
dc.identifier.urihttps://hdl.handle.net/20.500.14352/50189
dc.issue.number3
dc.journal.titleInternational Journal of Approximate Reasoning
dc.language.isoeng
dc.page.final146
dc.page.initial127
dc.publisherElsevier Science INC
dc.relation.projectIDPB97-1286
dc.rights.accessRightsrestricted access
dc.subject.cdu519.7
dc.subject.keywordDivergence measures
dc.subject.keywordLocal property
dc.subject.keywordLing�s theorem
dc.subject.keywordComponibility
dc.subject.ucmCibernética matemática
dc.subject.unesco1207.03 Cibernética
dc.titleA generalization of local divergence measuresen
dc.typejournal article
dc.volume.number40
dspace.entity.typePublication
relation.isAuthorOfPublicationd940fcaa-13c3-4bad-8198-1025a668ed71
relation.isAuthorOfPublication.latestForDiscoveryd940fcaa-13c3-4bad-8198-1025a668ed71

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Miranda17.pdf
Size:
498.68 KB
Format:
Adobe Portable Document Format

Collections